Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Severe side effects of fat distribution, myopathy and fatigue on taking a predisolone course. Reason?

I was on predisolone for 5 days 40mg x2 and 3 x 20mg. I stopped then was suffering severe myopathy and fatigue . One day a week after stopping I woke up after sleeping and it was fine everything just went away. I was on birth control pills all that time and I feel everything was exacerbated. Coincidentally the day all my side effects stopped... i went on day1 of sugar pills. My pharmacist said its rare for someone to have all the bad side effects on a 5 day course. The worst side effect is fat distribution. I am an hourglass shape and have changed to fat around my abdomen. I m worried that my thyroid is not functioning or blood glucose is affected. I need some thoughts on this.
Asked On : Fri, 30 Nov 2012
Answers:  0 Views:  19 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor